# SDR SWIA202264097

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 45,738 hours, 29,508 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 836559 : CAPTAINS SIDE WINDSHIELD CRACKED ON DESCENT THROUGH 17,000 FT.  PRESSURIZATION WAS NORMAL.   (FLIGHT 3173 - FILED CLOSED)   REMOVED AND REPLACED THE CAPTAIN'S WINDSHIELD IAW AMM 56-11-01 AND TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK GOOD AT THIS TIME
